# SDR USAA2013080500011

- Difficulty date: August 4, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 48,329 hours, 19,797 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 60592101
- Part serial: A5228
- Condition: Low Pressure
- Location: Escape Slide
- Part time: 44,012 hours, 17,256 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX REPORTED THE LT EMERGENCY EXIT HATCH ESCAPE SLIDE RESERVOIR PRESSURE BELOW THE REQUIRED GREEN "GO" BAND.  MX REPLACED LT ESCAPE SLIDE RESERVOIR IAW AMM TASK 25-62-46-400-001A.
